Header

UZH-Logo

Maintenance Infos

Existence of solutions to the elastohydrodynamical equations for magnetic recording systems


Chipot, M; Luskin, M (1990). Existence of solutions to the elastohydrodynamical equations for magnetic recording systems. SIAM Journal on Mathematical Analysis, 21(1):1-17.

Abstract

The existence of steady-state solutions to the system of nonlinear partial differential equations which are used to model the elastohydrodynamics of magnetic recording systems is demonstrated. ©1990 (Copyright) Society for Industrial and Applied Mathematics

Abstract

The existence of steady-state solutions to the system of nonlinear partial differential equations which are used to model the elastohydrodynamics of magnetic recording systems is demonstrated. ©1990 (Copyright) Society for Industrial and Applied Mathematics

Statistics

Citations

Altmetrics

Downloads

34 downloads since deposited on 02 Sep 2010
5 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:elastohydrodynamics, Reynolds lubrication equation, nonlinear partial differential equations
Language:English
Date:1990
Deposited On:02 Sep 2010 08:25
Last Modified:05 Apr 2016 13:29
Publisher:Society for Industrial and Applied Mathematics
ISSN:0036-1410
Additional Information:©1990 (Copyright) Society for Industrial and Applied Mathematics
Publisher DOI:https://doi.org/10.1137/0521001
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1032724
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0707.35123

Download

Preview Icon on Download
Preview
Filetype: PDF
Size: 1MB
View at publisher